Previous

Item in product family

Next

Item in product family

Call us 7 days a week

1.888.978.7759

Know exactly what you want?

Save time with this quick order form. If you know the catalog/part numbers for the items you wish to purchase, enter them into your cart here. You can also browse the site and add items to your cart from any product page.

Quick Order

Item NumberQuantity
Return to Category List
North by Honeywell 163250, Extra Strength Pain Reliever, 250/Box

Rollover image to zoom in

Click image to enlarge

See all 32 items in product family

North by Honeywell 163250, Extra Strength Pain Reliever, 250/Box

Item #: WBB313010

Sold By: globalindustrial.com

Ships same day. Estimated lead times do not include weekends or holidays. Transit time is determined by shipping method and destination. Orders requiring credit information might take additional time.

List Price: $13.74 Save up to 13%
Price: $ 11.95
Product Information
Customer Review
Product Q&A
Accessories
PAIN STOPPERS EXTRA STRENGTH 250/BXFirst aid 2 pack extra strength pain stoppers. Extra-strength pain relief proven to be effective for severe headaches, and aches and pains associated with fever and arthritis. Active ingredients: aspirin 325mg, salicylamide 152mg, acetaminophen 110mg and caffeine 32.6mg.

Product Specifications

    • DESCRIPTIONPain Stoppers Extra Strength Pain Relievers
    • MANUFACTURERS PART NUMBER163250
    • PACKAGE QUANTITY250
    • FORMTablet
    • ACTIVE COMPOUNDAspirin 250mg, Acetaminophen 250mg, Caffeine 65mg
    • TYPEPain Relief
    • BRANDSwift First Aid

Avg. Customer Rating: (1 customer reviews)

Write your own review

Sort by: 
1 ...

1 Result

review

Your review: Pain stoppers are great. I use them at work and at home. They relieve your headache and give you energy to keep working

Pros: Fabulous

Cons: None

Is this review helpful?

Sort by: 
1 ...

1 Result

Be the First to Ask a Question!